Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 32, Pages: 1-10
Narciso C. Gonzaga Jr* and Jocelyn P. Vilela
Department of Mathematics and Statistics, College of Science and Mathematics, Mindanao State University - Iligan Institute of Technology, Andres Bonifacio Ave., Tibanga, Iligan City - 9200, Philippines; [email protected]
In this paper, we introduce and investigate the notion of interval-valued intuitionistic fuzzy B-subalgebra of a B-algebra. We further investigate some of the properties of interval-valued intuitionistic fuzzy B-subalgebra under a B-homomorphism. Mathematics Subject Classification: 08A72
Keywords: B-Algebra, B-Homomorphism, B-Subalgebra, Interval-Valued Intuitionistic Fuzzy sets, Interval-Valued Intuitionistic Fuzzy B-Subalgebra
Subscribe now for latest articles and news.